# SDR DL72W992438

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B-2 LETTER CK, AFT ENTRY DOOR LT CUTOUT FRAME CRACKED AT UPPER STOP FITTING STIFFENER.  REPAIRED PER SRM 53-10-9.
